| Model Number |
45-480610 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation; therefore, a product analysis could not be performed.The root cause cannot be determined.
Event or Problem Description
It was reported that during an embolization treatment, the coil detached.The coil was removed in its entirety along with the catheter.There was no reported patient injury or intervention.